# SDR USAASB02050

- Difficulty date: March 13, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE REPORTED THE CABIN CENTER OVERHEAD EMERGENCY LIGHT AND THE LEFT OVERWING EMERGENCY EVACUATION LIGHT INOPERATIVE.  MAINTNANCE REMOVED AND REPLACED THE CABIN CENTER OVERHEAD BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
